# SDR UPS06246880

- Difficulty date: April 24, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SECTION OF COCKPIT FLOOR BEHIND CAPTAIN SEAT IS CORRODED AT SCREW HOLES.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-10-06.  FLOOR PANEL FABRICATED IAW BOEING DRWG 65-17593.
